Alert archive / Mississippi / Tornado Warnings in 2005
Tornado Warning 14, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 22, 2005, 7:07 PM CST for Lowndes County, Noxubee County, Mississippi. It was in force for 8 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2005, 7:07 PM CST (01:07 UTC)
- Expired
- Mar 22, 2005, 7:15 PM CST
- In force
- 8 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Lowndes County, MS, Noxubee County, MS
The radar
The Columbus AFB radar (KGWX), 68 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 22, 12:55 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
| Mar 22, 6:50 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.1 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 341 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 836 m above ground
- 0-6 km bulk shear
- 86 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KJAN 230107 TORJAN MSC087-103-230115- /O.NEW.KJAN.TO.W.0014.050323T0107Z-050323T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 707 PM CST TUE MAR 22 2005 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI SOUTHEASTERN LOWNDES COUNTY IN NORTHEAST MISSISSIPPI * UNTIL 715 PM CST * AT 707 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER NOXUBEE COUNTY...MOVING NORTHEAST AT 35 MPH. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3330 8846 3318 8832 3323 8831 3344 8829 $$ DAB
1 follow-up statement
000 WWUS54 KJAN 230115 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 714 PM CST TUE MAR 22 2005 MSC087-103-230124- /O.EXP.KJAN.TO.W.0014.000000T0000Z-050323T0115Z/ LOWNDES MS-NOXUBEE MS- 714 PM CST TUE MAR 22 2005 ...THE TORNADO WARNING FOR NORTHEASTERN NOXUBEE AND SOUTHEASTERN LOWNDES COUNTIES EXPIRES AT 715 PM CST... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AFFECTED COUNTIES. STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN JACKSON. LAT...LON 3330 8846 3318 8832 3323 8831 3344 8829 $$ DAB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 22, 3:08 PM CST, 3 hours 59 minutes earlier.
Area forecast discussion, Mar 22, 3:08 PM CST, 3 hours 59 minutes before
AREA FORECAST DISCUSSION...CORRECTED TIME NATIONAL WEATHER SERVICE JACKSON MS 308 PM CST TUE MAR 22 2005 .SHORT TERM... A BRIEF ROUND OF SCT TSRA BEFORE QUIET WEATHER SETTLES INTO THE LOWER MS RIVER VALLEY REGION TONIGHT...SEVERE THUNDERSTORM WATCH 68 IS IN EFFECT UNTIL 8PM IN MY NORTHERN TIER OF COUNTIES. UPPER LOW CONTINUES A SLOW EASTWARD PROGRESSION INTO NW ARK. A 75KT 500MB JET CONTINUES TO TRAVERSE AROUND THIS UPPER FEATURE...NOSING INTO THE NORTHERN HALF OF MS. THE COLD CORE ASSOCIATED WITH THE UPPER LOW HAS ADVECTED 500MB TEMPS OF AROUND -17C TO THE AREA...STEEPENING 700-500MB LAPSE RATES AND RESULTING IN LIS NEAR -5C. AT THE SFC...THE ATMOSPHERE HAS RECOVERED OVER MUCH OF THE AREA IN THE WAKE OF THIS MORNINGS SQUALL LINE...DEWPOINTS ARE IN THE UPPER 50S TO AROUND 60F AND TEMPS ARE WELL INTO THE 70S. WITH THE SFC FRONT EDGING INTO CENTRAL MS PROVIDING LIFT...SCT TSRA WILL OCCUR OVER THE AREA THIS AFTERNOON INTO THIS EVENING. THE BEST THREAT FOR SEVERE STORMS ARE IN MY NORTHERN ZONES...WHERE THE BEST LIFT...THE BEST SHEAR AND A LINGER BOUNDARY WILL RESULT IN A RISK OF LARGE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH. SOUTH OF THIS WATCH...A STORM OR TWO COULD REACH SEVERE LIMITS UNTIL ABOUT SUNSET. ALL ACTIVITY SHOULD PUSH NORTH AND EAST OF MY CWFA BY MID EVENING. THE NEXT TWO FORECAST CONUNDRUMS ARE THEN THE STRATUS DECK ROTATING AROUND THE UPPER LOW WHICH WILL ENCROACH ON MY NORTHERN TIER OF ZONES AND FOG POTENTIAL. BELIEVE THAT STRATUS DECK WILL BEGIN TO INFILTRATE MY NW ZONES AFTER SUNSET AND SLOWLY SPREAD EASTWARD OVERNIGHT...PRIMARILY FROM MOREHOUSE PARISH TO NOXUBEE COUNTY. SOUTH OF THIS...SKIES SHOULD REMAIN PARTLY CLOUDY. INSOFAR AS FOG POTENTIAL IS CONCERNED...NOT EXPECTING WIDESPREAD FOG. THE GENERAL RULE OF THUMB IS A CLEAR NIGHT AFTER RAIN YIELDS FOG. THE ONE THING GOING AGAINST THIS IS A TIGHT ENOUGH GRADIENT AROUND THE SFC LOW TO PRODUCE WIND SPEEDS AROUND 5 OR 6 KTS. LOCALIZED GROUND FOG IN LOW LYING AREAS/VALLEYS CAN BE EXPECTED. LOWS TONIGHT WILL FALL IN THE UPPER 40S TO AROUND 50. WEDNESDAY AND WEDNESDAY NIGHT...STRATUS DECK WILL CONTINUE TO AFFECT MY NORTHERN TIER OF COUNTIES DURING THE MORNING...LIFTING OUT DURING THE AFTERNOON. QUITE A BIT OF DISCREPANCY AMONGST MOS GUIDANCE... WITH DIFFERENCES IN HIGH TEMPS AS HIGH AS 10F. THE GFS IS QUITE AGGRESSIVE COOLING 925MB TEMPS VERSUS THE NAM AND NGM...AND I THINK IT IS TOO AGGRESSIVE. HAVE LEANED TOWARD SLIGHTLY WARMER ETA...WHICH KEEPS HIGHS NEAR 60 IN THE NORTH...BUT WARMS THE SOUTHERN TIER OF ZONES TO AROUND 70. BY WED NIGHT...WEAK SFC RIDGE SHOULD BE INFLUENCING THE BETTER PART OF MY CWFA. WITH ONLY A FEW CIRRUS EXPECTED TO ENCROACH ON MY WESTERN ZONES...HAVE OPTED TO GO A DEGREE OR TWO BELOW GUIDANCE...WITH LOWS MAINLY IN THE LOWER 40S./25/ WEAK SURFACE RIDGING LOOKS TO SHIFT EAST OF THE FORECAST AREA WEDNESDAY NIGHT INTO THURSDAY...ALLOWING SOME WEAK MOISTURE TO RETURN TO THE REGION. IN THE MEANTIME...A SHORTWAVE TROUGH WILL SLIDE INTO THE UPPER MIDWEST. CLOSER TO HOME...IT DOESNT LOOK LIKE THERE WILL BE ENOUGH MOISTURE RETURN INTO OUR FORECAST AREA TO GENERATE ANY WARM ADVECTION TYPE SHOWERS THURSDAY NIGHT INTO FRIDAY MORNING. ISENTROPIC FIELDS ARE STILL SHOWING DECENT ASCENT DURING THIS PERIOD. HOWEVER...THE COMBINATION OF A SMALLER AMOUNT OF MOISTURE AND HIGHER CONDENSATION PRESSURE DEFICITS HAS LEAD ME TO REDUCE RAIN CHANCES FOR THE THURSDAY NIGHT/EARLY FRIDAY MORNING PERIOD. IN FACT...RAIN PROBABLY WONT BE MENTIONED IN THE TEXT FORECAST. /10/ && .LONG TERM... PLENTY OF TIME DISCREPANCIES CONTINUE AMONG THE MEDIUM RANGE MODELS WITH REGARD TO THE EVOLUTION OF THE WEEKEND STORM SYSTEM. MY CONFIDENCE IS A LITTLE BETTER TODAY WITH REGARD TO ANY STRONG OR SEVERE STORM POTENTIAL. HOWEVER...WHEN ANYTHING WILL OCCUR IS STILL UP FOR DEBATE. I PLAN ON FOLLOWING A SLOWER EVOLUTION WITH REGARD TO THE STORM SYSTEM...AT LEAST FOR NOW. A SHORTWAVE TROUGH...TRAVERSING ACROSS THE MIDWEST...WILL ALLOW A COLD FRONT TO APPROACH THE LOWER MISSISSIPPI VALLEY FRIDAY. IT LOOKS LIKE THE FRONT WILL KIND OF GET HUNG UP IN A NEARLY PARALLEL UPPER-LEVEL FLOW FROM CENTRAL TEXAS INTO THE CUMBERLAND PLATEAU DURING THE DAY. WITH THE BOUNDARY LAYER MOISTURE EXPECTED TO INCREASE IN ADVANCE OF THE FRONT...I CANNOT RULE OUT SOME SHOWERS/STORMS BY FRIDAY AFTERNOON. WITH THIS PACKAGE...ILL KEEP RAIN CHANCES IN LOW GRADE CHANCE TERRITORY NORTHWEST AND TAPER TO SLIGHT CHANCE OVER MY SOUTHERN/EASTERN AREAS. THE FRONT IS PRETTY MUCH WAITING ON THE NEXT SHORTWAVE TROUGH... WHICH LOOKS TO MOVE INTO MID-AMERICA BY SATURDAY. THIS SHORTWAVE SHOULD INDUCE A STRONG KINEMATIC RESPONSE...BRINGING STRONG DIFFLUENCE ALOFT WITH A COUPLED UPPER-LEVEL JET STRUCTURE. 850 MB WINDS INCREASE TO 40 TO 50 KNOTS WITH THETA-E VALUES IN EXCESS OF 330K. CONSIDERING THE MID-LEVEL DRY PUNCH ALONG WITH EVERYTHING ELSE IM SEEING...I THINK WE MAY HAVE ANOTHER ROUND OF STRONG OR SEVERE STORMS POSSIBLE BY SATURDAY NIGHT. WHERE? WHO KNOWS. LATER MODEL RUNS WILL HOPEFULLY NARROW EVERYTHING DOWN. SHOWERS AND STORMS WILL PROBABLY CONTINUE INTO SUNDAY MORNING AS THE SHORTWAVE TROUGH PUSHES THE FRONT THROUGH OUR AREA. ILL CONTINUE RAIN CHANCES THROUGH SUNDAY AS THE SHORTWAVE TROUGH MOVES THROUGH OUR AREA. I PLAN ON TAPERING THINGS FROM THE NORTHWEST BY SUNDAY NIGHT. BY THAT TIME...THE BEST LOW-LEVEL MOISTURE SHOULD BE CONFINED CLOSER TO THE COAST. COLD ADVECTION STRATOCU WILL PROBABLY HANG AROUND INTO EARLY MONDAY AS THE 850 MB THERMAL TROUGH COMBINES WITH A MOIST BOUNDARY LAYER. THE TROUGH WILL SLIDE EAST MONDAY AFTERNOON WITH INCREASED RIDGING AT ALL LAYERS BUILDING INTO THE LOWER MISSISSIPPI VALLEY. THANKS GO OUT TO WFO LITTLE ROCK FOR COLLABORATIVE EFFORTS TODAY. /10/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM: GAGAN LONG TERM: BUTTS
Hazardous weather outlook, Mar 22, 6:28 PM CST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 628 PM CST TUE MAR 22 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 232122- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 628 PM CST TUE MAR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND WEDNESDAY... ...THUNDERSTORMS... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING ACROSSEAST MISSISSIPPI. THE AREA WITH THE GREATEST SEVERE WEATHER RISK EXTENDS EAST OF A LINE FROM EUPORA TO BAY SPRINGS MISSISSIPPI. THE ATMOSPHERE HAS RECOVERED IN THE WAKE OF THIS MORNINGS SQUALL LINE. WITH TEMPERATURES WARMING WELL INTO THE 70S AND SUFFICIENT MOISTURE IN PLACE...THE ATMOSPHERE HAS AGAIN BECOME UNSTABLE. MEANWHILE...AN UPPER LEVEL DISTURBANCE CONTINUES TO MOVE EASTWARD INTO ARKANSAS. THIS FEATURE HAS SHIFTED A COLD FRONT INTO WESTERN MISSISSIPPI...PROVIDING LIFT TO INITIATE ISOLATED THUNDERSTORMS. WITH ADEQUATE WIND SHEAR IN PLACE...THESE THUNDERSTORMS WILL BE SUPER CELLULAR IN NATURE. HAIL GREATER THAN THREE-QUARTERS OF AN INCH AND DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN SEVERE WEATHER RISKS WITH ANY OF THE STORMS. AN ISOLATED TORNADO IS POSSIBLE. THE RISK OF SEVERE WEATHER IS EXPECTED TO DIMINISH DURING THE LATE EVENING HOURS AS DAYTIME HEATING IS LOST AND THE FRONT MOVES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY... ...DAYS TWO AND THREE...WEDNESDAY NIGHT THROUGH FRIDAY NIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ...DAYS FOUR THROUGH SEVEN...FRIDAY NIGHT THROUGH TUESDAY... STRONG TO SEVERE STORMS COULD BE POSSIBLE ACROSS EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND MUCH OF MISSISSIPPI THIS COMING WEEKEND. ANOTHER STRONG STORM SYSTEM IS FORECAST TO AFFECT OUR AREA BY SATURDAY NIGHT...AND COULD CONTINUE INTO SUNDAY. WITH SUFFICIENT MOISTURE...INSTABILITY...LIFT...AND JET STREAM DYNAMICS IN PLACE...STRONG OR SEVERE THUNDERSTORMS MAY BE POSSIBLE. DUE TO UNCERTAINTIES IN THE FORECAST...IT IS DIFFICULT TO PINPOINT THE EXACT TIMING AND LOCATION OF ANY POTENTIAL FOR STRONG OR SEVERE STORMS. STAY TUNED TO LATER FORECASTS AND STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE IN JACKSON. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS WEEKEND. OTHERWISE...ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Mar 22, 5:13 PM CST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CST TUE MAR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 5 E BROOKHAVEN 31.58N 90.36W
03/22/2005 0.88 INCH LINCOLN MS EMERGENCY MNGR
&&
GAGANSpecial weather statement, Mar 22, 5:52 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 552 PM CST TUE MAR 22 2005 MSZ025>027-036-230100- CARROLL MS-GRENADA MS-HOLMES MS-LEFLORE MS- THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 68 FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS CANCELS 4 COUNTIES IN CENTRAL MISSISSIPPI HOLMES IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE THIS INCLUDES THE CITIES OF...DURANT...TCHULA...LEXINGTON... PICKENS...GOODMAN...GREENWOOD...VAIDEN...NORTH CARROLLTON... CARROLLTON AND GRENADA MSZ028>029-032>033-037>039-230200- ATTALA MS-CHOCTAW MS-MONTGOMERY MS-NOXUBEE MS- OKTIBBEHA MS-WEBSTER MS-WINSTON MS- SEVERE THUNDERSTORM WATCH NUMBER 68 REMAINS VALID UNTIL 8 PM CST FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS WATCH INCLUDES 7 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW IN EAST CENTRAL MISSISSIPPI NOXUBEE WINSTON IN NORTH CENTRAL MISSISSIPPI MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI OKTIBBEHA THIS INCLUDES THE CITIES OF...EUPORA...MABEN...MATHISTON... MACON...BROOKSVILLE...WINONA...LOUISVILLE...STARKVILLE... KOSCIUSKO...ACKERMAN AND WEIR
Local storm report, Mar 22, 6:22 PM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
622 PM CST TUE MAR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 3 E PHILADELPHIA 32.77N 89.06W
03/22/2005 0.75 INCH NESHOBA MS LAW ENFORCEMENT
&&
GAGANLocal storm report, Mar 22, 6:29 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
629 PM CST TUE MAR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM HAIL 10 NE PHILADELPHIA 32.88N 88.99W
03/22/2005 0.75 INCH NESHOBA MS LAW ENFORCEMENT
REPORTED AT THE BOGUE CHITTO RESERVATION AT HIGHWAY 491.
&&
GAGANSpecial weather statement, Mar 22, 7:01 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 701 PM CST TUE MAR 22 2005 MSZ039-230800- NOXUBEE MS- THE NATIONAL WEATHER SERVICE HAS CANCELED A PORTION OF SEVERE THUNDERSTORM WATCH 68 AND HAS ISSUED TORNADO WATCH 72 UNTIL 2 AM CST FOR THE FOLLOWING AREAS IN MISSISSIPPI THE NEW WATCH INCLUDES 1 COUNTY IN EAST CENTRAL MISSISSIPPI NOXUBEE THIS INCLUDES THE CITIES OF...MACON AND BROOKSVILLE MSZ028>029-032>033-037>038-230201- ATTALA MS-CHOCTAW MS-MONTGOMERY MS-OKTIBBEHA MS- WEBSTER MS-WINSTON MS- THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 68 FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS CANCELS 6 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW IN EAST CENTRAL MISSISSIPPI WINSTON IN NORTH CENTRAL MISSISSIPPI MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI OKTIBBEHA THIS INCLUDES THE CITIES OF...EUPORA...MABEN...MATHISTON... WINONA...LOUISVILLE...KOSCIUSKO...STARKVILLE...ACKERMAN AND WEIR MSZ031-046-052-058-066-074-230800- CLARKE MS-FORREST MS-JONES MS-KEMPER MS-LAUDERDALE MS- LOWNDES MS- THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 72 IN EFFECT UNTIL 2 AM CST FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS WATCH INCLUDES 6 COUNTIES IN EAST CENTRAL MISSISSIPPI CLARKE KEMPER LAUDERDALE IN NORTHEAST MISSISSIPPI LOWNDES IN SOUTHEAST MISSISSIPPI FORREST JONES THIS INCLUDES THE CITIES OF...LAUREL...MERIDIAN...DE KALB... SCOOBA...QUITMAN...STONEWALL...SHUBUTA...COLUMBUS AND HATTIESBURG
Local storm report, Mar 22, 7:05 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
705 PM CST TUE MAR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL 8 SW MACON 33.03N 88.66W
03/22/2005 0.88 INCH NOXUBEE MS EMERGENCY MNGR
&&
GAGANThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 6:06 PM CST | Severe Thunderstorm Warning | JAN | Neshoba | 39 min |
| Mar 22, 6:12 PM CST | Severe Thunderstorm Warning | JAN | Newton, Scott | 34 min |
| Mar 22, 6:24 PM CST | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 36 min |
| Mar 22, 6:31 PM CST | Severe Thunderstorm Warning | JAN | Neshoba, Newton | 44 min |
| Mar 22, 6:44 PM CST | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 46 min |
| Mar 22, 6:58 PM CST | Tornado Warning | JAN | Noxubee | 32 min |
| Mar 22, 7:21 PM CST | Severe Thunderstorm Warning | JAN | Oktibbeha | 31 min |
| Mar 22, 7:22 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 38 min |
| Mar 22, 7:33 PM CST | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis | 29 min |
| Mar 22, 8:07 PM CST | Severe Thunderstorm Warning | JAN | Jasper, Jones | 38 min |
Nearby
Tornado Warnings in Mississippi, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.